# SDR HNAA0500077

- Difficulty date: August 22, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 35,640 hours, 39,448 cycles
- Engine: Pwa PW120A
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Circuit Breaker
- Part number: SM601BA20A1
- Condition: Failed
- Location: Hyd System
- Part time: 35,640 hours, 39,448 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOSS OF THE NR1 STBY PUMP PRESSURE INDICATION ON LANDING AND LOSS OF NORMAL BRAKES.  REMOVED AND REPLACED RT WHEEL WELL REMOTE CONTROL CIRCUIT BREAKER.
